Advertisement -- Learn more about ads on this site.


    DONANDMARY77   27,005
SparkPoints
25,000-29,999 SparkPoints
 
 

Blood pressure


Wednesday, October 19, 2011

After nearly 3 weeks of diuretics, Vino said it is time to start using medications to lower the pressure. It has been a rollercoaster of a time. Feeling terrific and thinking we finally got a handle on the problem. Then things get bad again. I have been a little discouraged with the progress of the medication. I am eating right and exercising, but was holding on to the hope that I could manage the pressure using simple diuretics.

Dr. Vino brought me to one of the local clinics to see the doctor who is better than most of the local doctors here. The nurse measured my blood pressure- 110/70. I told Dr. Vino what my pressure was to which his response, "RUBISH!!!" So he came over to the nurses station and proceeded to take my pressure himself- 140/100.......He then had the nurse take it again and gave her some polite education on taking a pressure.

Honestly, this doesn't make me feel full of confidence of what I am going to do when Vino is gone. I am going to have to find a good blood pressure monitor somehow....

Doctor Chamba saw me a few minutes later. Dr. Vino and he talked a little bit about what was going on with me. Dr. Chamba then talked to me and told me what he was going to do. He put me on an ACE inhibitor, but said it might take 6 months to get the medication right.

I started the new medication this morning and wonder if I will ever feel normal again. I have energy boosts followed by wanting to go back to bed. Had a rough morning. Getting out of bed after taking reduced amounts of medication the day before meant that I had to deal with high pressure. I could hardly see. I felt so disoriented.....Took a few hours for me to even feel like I could move again.

I am teaching this week at the Bible College. Dr. Vino had to help me yesterday. Today I managed. Had to sit a few times, but am optimistic that I will get strong again. I did a 20 minute walking program today. Felt like I was starting over again.....

Sure can use a few hugs.
Thanks,
Mary
SHARE
  Member Comments About This Blog Post:

HOLLY_ROSE333 10/20/2011 3:29PM

  Love you Mary... emoticon emoticon emoticon

Comment edited on: 10/20/2011 3:31:00 PM

Report Inappropriate Comment
GIRLINBRAZIL 10/20/2011 2:55PM

    Praying, Mary! Hope the new med will help. I agree with Carolyn. Sit while you teach and save your strength for a little walk. Sending prayers and hugs, too!

Michele in Brazil

Report Inappropriate Comment
CAROLYN0107 10/19/2011 12:55PM

    Mary, thanks for the update. It's good that Vino took you to another Dr., even if his nurse can't take a blood pressure!! I'm on Lisinopryl, an ace inhibitor and also HCT. I like that Lisinopryl is once a day for me. I take 20mg and 25 mg of HCT. You and I can NOT take Beta-Blockers because of our Asthma. Never take the medicines that end in "lol" like Atenolol.

Sit down while you teach. your students will understand. then save your upright time to walking. Don't push too many minutes when you've not been exercising for awhile. 20 minutes is FINE. Do it three times a week and do strength exercises the other days.

I'll be waiting for next week's update!!

emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon

Report Inappropriate Comment
NEWHEARTSTART 10/19/2011 12:18PM

    Hugs by the hundreds!!

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by DONANDMARY77